Post # 1
I am on my last day of Clomid 50mg CD 3-7. It is making me an emotional MONSTER! I cry, pick fights with Darling Husband, whine. I’m definitely not pleasant to summarize.
Will this go away once I’m done taking the pills? Or is this an effect of the hormones and I’m stuck with it until things calm down later in the month, after O’ing?
I am also sweating to death at night and I can’t stay asleep. Please tell me this will stop too. It contributes to the emotional craziness because I’m tired every day too.
Darling Husband is afraid of me. I can see the fear in his eyes when he thinks about if this is how I’ll be when I’m pregnant. For 40. Long. Weeks.
Post # 3
While I had no personal experience with Clomid, I do know people who took it and ended up becoming pregnant with twins! But these are really questions for your doctor.
Post # 4
@KatyElle: I have an u/s appt on Tues, and I’ll ask him then…Just feeling sorry for Darling Husband that he has a horrible wife, was hoping someone will say I’ll be normal tomorrow! Thanks for the twins info – I know it increases the chance of twins by 10% or so, and Darling Husband is an identical twin, so I’m actually in love with the idea of twins. I get excited every time I hear that someone knows a set of clomid twins:)
Post # 5
You are not a horrible wife! Your hormones are going crazy right now and it’s completely understandable. I took clomid for the first time this month, but took it an hour before bed to avoid side effects. The only s/e I noticed was about 4 days of severe depression a couple weeks after finishing the pills. Everything will be worth it in the end:)
EDIT: I’m really sorry I couldn’t help more:( I was one of the lucky ones that didn’t have a lot of side effects.
Post # 6
Sorry you are having such terrible side effects. I took Clomid two months earlier this year and had horrible side effects as well. I had the hot flashes during the night and major mood swings and crying spells. I cried at work, for hours at home after work…it was awful. But the latter half of my cycle wasn’t so bad. Just the first half of the cycle during the clomid and shortly after taking it. Hang in there!!!